EconPapers    
Economics at your fingertips  
 

Value dividends, the Harsanyi set and extensions, and the proportional Harsanyi solution

Manfred Besner ()
Additional contact information
Manfred Besner: University of Applied Sciences

International Journal of Game Theory, 2020, vol. 49, issue 3, No 9, 873 pages

Abstract: Abstract A new concept for TU-values, called value dividends, is introduced. Similar to Harsanyi dividends, value dividends are defined recursively and provide new characterizations of values from the Harsanyi set. In addition, we generalize the Harsanyi set where each of the TU-values from this set is defined by the distribution of the Harsanyi dividends via sharing function systems and give an axiomatic characterization. As a TU value from the generalized Harsanyi set, we present the proportional Harsanyi solution, a new proportional solution concept. A new characterization of the Shapley value is proposed as a side effect. None of our characterizations uses additivity.

Keywords: TU-game; Value dividends; (Generalized) Harsanyi set; Weighted Shapley values; (Proportional) Harsanyi solution; Sharing function systems (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
http://link.springer.com/10.1007/s00182-019-00701-4 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:49:y:2020:i:3:d:10.1007_s00182-019-00701-4

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s00182-019-00701-4

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:49:y:2020:i:3:d:10.1007_s00182-019-00701-4